Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 802429, 8 pages
http://dx.doi.org/10.1155/2014/802429
Research Article

Linear Control of Fractional-Order Financial Chaotic Systems with Input Saturation

1School of Electronic Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
2Department of Mathematics and Computational Sciences, Huainan Normal University, Huainan 232038, China

Received 12 March 2014; Accepted 17 July 2014; Published 6 August 2014

Academic Editor: Taishan Yi

Copyright © 2014 Junhai Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junhai Luo, Guanjun Li, and Heng Liu, “Linear Control of Fractional-Order Financial Chaotic Systems with Input Saturation,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 802429, 8 pages, 2014. doi:10.1155/2014/802429